# SDR E30AN911AM8/11/12

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N911AM
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Engine: Pwa PT6B37A
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 300138450170C36M
- Condition: False Activation
- Part time: 3,576 hours, 12,289 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DEPARTED,  ENROUTE FIRE WARNING ILLUMINATED.  PILOT INITIATED EMERGENCY PROCEDURES, ENGINE WAS SHUTDOWN.  ON SHUTDOWN, FIRE WARNING INUCIATOR EXTINGUISHED. A NORMAL RUN ON LANDING WAS COMPLETED WITHOUT INCIDENT.  MX INSPECTED ACFT, TESTED MASTER CAUTION, AND RETURNED THE ACFT TO SERVICE, UNABLE TO REPEAT THE DISCREPANCY.  ACFT WAS GROUND RUN FOR 10 MINUTES, HOVERED FOR 10 MINUTES AND FLOWN FOR 20 WITHOUT A RECURRENCE.
